# SDR SWAA2023081487802

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 31,821 hours, 14,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MOST FWD 2 FLOOR PHOTOLUMINESCENT LIGHT STRIPS DAMAGED.<[01] R/R BOTH MOST FWD FLOOR PHOTO ILLUMINESSANT STRIPS REF AMM 33-51-15.
